# SDR SWAA2020082505312

- Difficulty date: July 30, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 221BF HAS NUMEROUS DAMAGED AREAS. / PAX CABIN FLOOR PANEL 221BF NUMEROUS DAMAGED AREAS WERE REPAIRED IAW SRM 53-00-50-2R-0. 56144U. 08/04/2020 3622C 04AUG20
